# SDR JJBA201912065001

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 36,652 hours, 23,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EXTERNAL EMERGENCY LIGHT OVER WING INOPERATIVE. REMOVED AND REPLACED RIGHT SIDE EXTERNAL OVER WING EMERGENCY LIGHT LAMP. OPS CHECK SAT.
